# SDR AALA202503031571

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 21,726 hours, 9,420 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: CA01962B
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT RIGHT FUEL FILTER BYPASS LIGHT FROM TAKEOFF TO 5 MINUTES INTO THE FLIGHT. MAINTENANCE REPLACED RIGHT ENGINE FUEL FILTER PER AMM 73-11-02, (AALA202503011571) AND THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01. (AALA202503034769) A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO LEAKS OR DEFECTS NOTED.
